I came off of 40mg Latuda and was put on 2mg of Abilify. That was 4 weeks ago. I just called my Psychiatrist and she increased my Abilify to 4mg. How long will it take to notice any improvement? I am trapped in this depression and I am starting to ask myself, "what is the reason for living?" I need to figure this out. I am also on 1200mg of Lithium and 100mg of Seroquel (for sleep). PLEASE, ANY ADVICE IS APPRECIATED!
Hang in there! Talk to your doc about how depressed you are feeling. You are coming off one med and on to another. The transition can be rough. Take it one day or even one hour at a time. It sometimes can get worst before better. I know that it is not much consolation but it can be the nature of the beast. Stay in close contact with friends and family if you can. Or continue to post on this site.
Holding hope for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2012 • 13 answers
Posted 2 Dec 2014 • 2 answers
Posted 23 Dec 2014 • 3 answers
Bipolar Disorder - what drug can I use for mainly depression for bipolar. Abilify and fetizma didn't
Posted 31 Dec 2014 • 2 answers
Hello I'm currently taking Latuda 60mgs and I've started to shake and get spasm like movement in my?
Posted 17 Aug 2016 • 0 answers